Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Large Deviations of Functions of Markovian Transitions and Mathematical Programming Duality

Geung-Ho Kim and H. T. David
The Annals of Probability
Vol. 7, No. 5 (Oct., 1979), pp. 874-881
Stable URL: http://www.jstor.org/stable/2243310
Page Count: 8
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Large Deviations of Functions of Markovian Transitions and Mathematical Programming Duality
Preview not available

Abstract

The duality-related point of view of Hoeffding for i.i.d. large deviations is extended to the Markov case. This reconciles Koopmans' "function-analytic" view of Markovian large deviations with Boza's "information theoretic" view, and extends the validity of the latter to the not-necessarily-finite case.

Page Thumbnails

  • Thumbnail: Page 
874
    874
  • Thumbnail: Page 
875
    875
  • Thumbnail: Page 
876
    876
  • Thumbnail: Page 
877
    877
  • Thumbnail: Page 
878
    878
  • Thumbnail: Page 
879
    879
  • Thumbnail: Page 
880
    880
  • Thumbnail: Page 
881
    881